# SDR AMTA200600047

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FUEL TANK ACCESS CUTOUT FLANGE PITTED AND CORRODED AT OWS 70.  LEFT WING UPPER SURFACE AT OWS 70 CORROSION CLEANED FROM FUEL TANK ACCESS CUTOUT IAW SRM 51-21-01.  FOUND NO CRACKS.  UT THICKNESS REMAINING .291 MM.  (M)
